Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 122 found articles
 
 
  Approximation algorithms for the single allocation problem in hub-and-spoke networks and related metric labeling problems
 
 
Title: Approximation algorithms for the single allocation problem in hub-and-spoke networks and related metric labeling problems
Author: Iwasa, Masaru
Saito, Hiroo
Matsui, Tomomi
Appeared in: Discrete applied mathematics
Paging: Volume 157 (2009) nr. 9 pages 11 p.
Year: 2009
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 122 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands